# SDR ABXA9800907

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 59109625
- Condition: Corroded
- Location: Horiz Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND HORIZONTAL STABILIZER JACK SCREW THREADS CORRODED AND PITTED.  REPLACED JACK SCREW AND NUT ASSEMBLY IAW DC-9 SMM 27-40-1.
